Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tremors, anxiety. Taking concor, paroxat. Correct medication?

Hi Dr. I am 30 years old and my doctor has prescribed me Concor COR 2.5mg for tremors and Paroxat 20 mg for anxiety? I have read the leaflet of both of them and got really worried about the side effects. Concor is for heart disease, why has he prescribed me for tremors? Also are both of these medicines rightly prescribed? Thanks
Asked On : Wed, 24 Oct 2012
Answers:  2 Views:  575
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Concor (Bisoprolol) is a beta blocker medication which is used for a variety of conditions. It is used not only for hypertension, heart diseases but also commonly used (in low doses) to treat the physical symptoms of anxiety like tremors, palpitations, etc. Paroxat (Paroxetine) is an SSRI anti-depressant used to treat depressive as well as anxiety disorders. So, yes, both your medication have been rightly prescribed.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Thu, 25 Oct 2012
I find this answer helpful
General & Family Physician Dr. A K M Wasim Rahman's  Response
CONCOR-Bisoprolol- reduces cardiac action, and hence myocardial oxygen demand. It is indicated in the management of mild to moderate hypertension and angina pectoris(chest pain). However 2.5 is very low dose. I think your doctor found a little high BLOOD PRESSURE. Thats the only reason of giving it.
PAROXAT- Paroxetin is the drug of choice in ANXIETY DISORDER With PANIC ATTACK.
So this one is perfect.
However as you are already suffering from your anxiety just do a routine heart check up that will assure you highly.
Best of luck.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor